Skip to main content

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 84, Number 9, September 2005

Favourites:
ADD

Continuous dependence for the convective Brinkman–Forchheimer equations
pp. 877-888(12)
Authors: Çelebi, A. O.; Kalantarov, V. K.; Ug˜urlu, D.

Favourites:
ADD
Favourites:
ADD

On a variational approach to some non-local boundary value problems
pp. 909-925(17)
Authors: Gomes, J. M.; Sanchez, L.

Favourites:
ADD

A problem by E. Landis and generic behavior of non-generic sets
pp. 927-952(26)
Authors: Dow, Alan; Ganguly, Shiuli; Gordon, Alexander Y.; Molchanov, Stas

Favourites:
ADD

On boundary-value problems for second order perturbed differential inclusions
pp. 953-970(18)
Authors: Dhage, B. C.; Graef, J. R.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more